Opuscula Mathematica

Opuscula Math.
, no. 2
 (), 317-326
Opuscula Mathematica

On oscillatory solutions of certain difference equations

Abstract. Some difference equations with deviating arguments are discussed in the context of the oscillation problem. The aim of this paper is to present the sufficient conditions for oscillation of solutions of the equations discussed.
Keywords: difference equations, oscillation.
Mathematics Subject Classification: 39A10.
Cite this article as:
Grzegorz Grzegorczyk, Jarosław Werbowski, On oscillatory solutions of certain difference equations, Opuscula Math. 26, no. 2 (2006), 317-326
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.